Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Inequidimensionality of Hilbert schemes

Author: Mei-Chu Chang
Journal: Proc. Amer. Math. Soc. 125 (1997), 2521-2526
MSC (1991): Primary 14J29; Secondary 14M07, 14M12
MathSciNet review: 1389509
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a lower bound on the number of distinct dimensions of irreducible components of the Hilbert scheme of codimension 2 subvarieties in $\mathbb {P}^{n}$, for $n \le 5$ (respectively, the moduli space of surfaces or 3-folds) in terms of the Hilbert polynomial (resp. Chern numbers).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14J29, 14M07, 14M12

Retrieve articles in all journals with MSC (1991): 14J29, 14M07, 14M12

Additional Information

Mei-Chu Chang
Affiliation: School of Mathematics, Institute for Advanced Study, Princeton, New Jersey 08540
Address at time of publication: Department of Mathematics, University of California, Riverside, California 92521

PII: S 0002-9939(97)03836-7
Keywords: Hilbert scheme, moduli space, projectively normal subvarieties, deformation theory, dimension
Received by editor(s): October 5, 1995
Received by editor(s) in revised form: March 14, 1996
Additional Notes: The author was partially supported by NSF Grant No. DMS 9304580.
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia